Communications in Mathematical Physics

, Volume 208, Issue 3, pp 605–622 | Cite as

Absolutely Continuous Invariant Measures¶for Piecewise Real-Analytic Expanding Maps¶on the Plane

  • Masato Tsujii


We prove the existence of absolutely continuous invariant measures for piecewise real-analytic expanding maps on bounded regions in the plane.


Invariant Measure Continuous Invariant Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Masato Tsujii
    • 1
  1. 1.Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan.¶E-mail:

Personalised recommendations